# SDR RRXA98188

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5750198502
- Condition: Corrosion
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION ON TOP OF LONGERON 24 RIGHT AT AFT EDGE OF BATH TUB FITTING AT STA 900.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  ORIGINAL THICKNESS (0.250 INCH) IAW DC-8 SRM 53-2-2, FIGURES (SHEET 7/8).  REMOVED 0.006 INCH WITHIN LIMITS IAW DC-8 SRM 53-2-0 FIGURE 1F.  TRIMMED EDGE OF FUSELAGE AT STA 902 FITTING APPROX 0.030 INCH SURFACE CORROSION.  STOPPED AND DID NOT PROCEED UNDER FITTING, CLEANED AND PRIMED IAW DC-8 SRM 51-1-8.  TRIM ON FITTING WAS COMPLETED IAW DAC FAX FILE NR 98-03-04-003.
